# SDR CALA9800878

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 97968011
- Condition: Leaking
- Location: Rt Pack
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE APPEARED IN COCKPIT AND CABIN ON DEPARTURE FROM DCA.  THE RT PACK WAS SHUT OFF AND THE SMOKE CLEARED.  THE FLIGHT WAS CONTINUED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RT OIL FILLED WATER SEPARATOR VALVE LEAKING OIL.  THE VALVE WAS REMOVED AND REPLACED.  IN ADDITION, THE WATER SEPARATOR BAG WAS REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
